# SDR RRXA991077

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105WP
- Make and model: Doug DC-8-73
- Aircraft serial: 46095
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S459047
- Condition: Gouged
- Location: Bs 52
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND GOUGE, FLOORBEAM, FUSELAGE, AT STA 52, UPPER AFT FLANGE HAS DEEP TOOL GOUGE AT BL 36 LEFT ON UNDERSIDE OF FLANGE.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  REPAIRED IAW FAA APPROVED TIMCO DER ENGINERING SKETCH NR REO-06277 AND DC08-53-0351,REV A.
